Alert archive / California / Wind Advisories in 2006
Wind Advisory 9, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 27, 2006, 3:46 PM PST. It took effect at Feb 27, 2006, 4:00 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2006, 3:46 PM PST (23:46 UTC)
- In effect from
- Feb 27, 2006, 4:00 PM PST
- Expired
- Feb 28, 2006, 4:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KHNX 272346 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 346 PM PST MON FEB 27 2006 CAZ091-092-280600- /O.CAN.KHNX.DU.Y.0001.000000T0000Z-060228T0800Z/ /O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 346 PM PST MON FEB 27 2006 ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE BLOWING DUST ADVISORY HAS BEEN CANCELLED. RAIN HAS SETTLED THE DUST AT THE SOUTH END OF THE SAN JOAQUIN VALLEY. THEREFORE...THE BLOWING DUST ADVISORY HAS BEEN CANCELLED. HOWEVER...STRONG SOUTHERLY WINDS WILL ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY THROUGH THIS EVENING. SUSTAINED WIND SPEEDS OF 25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS TO AROUND 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER SOURCE...FOR FURTHER INFORMATION ON THIS EVENT. $$ CAZ089-090-280600- /O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- 346 PM PST MON FEB 27 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH ARE EXPECTED WITH LOCAL GUSTS TO AROUND 35 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER SOURCE...FOR FURTHER INFORMATION ON THIS EVENT. $$
5 follow-up statements
000 WWUS76 KHNX 272347 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTION NATIONAL WEATHER SERVICE HANFORD CA 346 PM PST MON FEB 27 2006 CAZ091-092-280600- /O.CAN.KHNX.DU.Y.0001.000000T0000Z-060228T0800Z/ /O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 346 PM PST MON FEB 27 2006 ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE BLOWING DUST ADVISORY HAS BEEN CANCELLED. RAIN HAS SETTLED THE DUST AT THE SOUTH END OF THE SAN JOAQUIN VALLEY. THEREFORE...THE BLOWING DUST ADVISORY HAS BEEN CANCELLED. HOWEVER...STRONG SOUTHERLY WINDS WILL PERSIST ACROSS THE SOUTHERN SAN JOAQUIN VALLEY THROUGH THIS EVENING. SUSTAINED WIND SPEEDS OF 25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS TO AROUND 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER SOURCE...FOR FURTHER INFORMATION ON THIS EVENT. $$ CAZ089-090-280600- /O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- 346 PM PST MON FEB 27 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH ARE EXPECTED WITH LOCAL GUSTS TO AROUND 35 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER SOURCE...FOR FURTHER INFORMATION ON THIS EVENT. $$
000 WWUS76 KHNX 272353 NPWHNX URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE HANFORD CA 351 PM PST MON FEB 27 2006 CAZ091-092-280600- /O.CAN.KHNX.DU.Y.0001.000000T0000Z-060228T0800Z/ /O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/ SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 351 PM PST MON FEB 27 2006 ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE BLOWING DUST ADVISORY HAS BEEN CANCELLED. RAIN HAS SETTLED THE DUST AT THE SOUTH END OF THE SAN JOAQUIN VALLEY. THEREFORE...THE BLOWING DUST ADVISORY HAS BEEN CANCELLED. HOWEVER...STRONG SOUTHERLY WINDS WILL PERSIST ACROSS THE SOUTHERN SAN JOAQUIN VALLEY THROUGH THIS EVENING. SUSTAINED WIND SPEEDS OF 25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS TO AROUND 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER SOURCE...FOR FURTHER INFORMATION ON THIS EVENT. $$ CAZ089-090-280600- /O.NEW.KHNX.WI.Y.0009.060228T0000Z-060228T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- 351 PM PST MON FEB 27 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH ARE EXPECTED WITH LOCAL GUSTS TO AROUND 35 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER SOURCE...FOR FURTHER INFORMATION ON THIS EVENT. $$
000 WWUS76 KHNX 280546 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 946 PM PST MON FEB 27 2006 CAZ089>092-281200- /O.EXT.KHNX.WI.Y.0009.000000T0000Z-060228T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 946 PM PST MON FEB 27 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. STRONG SOUTHEAST WINDS WILL PERSIST ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY OVERNIGHT. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER SOURCE...FOR FURTHER INFORMATION ON THIS EVENT. $$ DURFEE
000 WWUS76 KHNX 280607 AAA NPWHNX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HANFORD CA 1007 PM PST MON FEB 27 2006 CAZ089>092-281200- /O.CON.KHNX.WI.Y.0009.000000T0000Z-060228T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 1007 PM PST MON FEB 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY UNTIL 4 AM PST TUESDAY. STRONG SOUTHEAST WINDS WILL PERSIST ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY OVERNIGHT. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD DRIVE WITH CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE WEATHER SOURCE...FOR FURTHER INFORMATION ON THIS EVENT. $$ DURFEE
000 WWUS76 KHNX 281205 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 405 AM PST TUE FEB 28 2006 CAZ089>092-281315- /O.EXP.KHNX.WI.Y.0009.000000T0000Z-060228T1200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 405 AM PST TUE FEB 28 2006 ...WIND ADVISORY HAS EXPIRED... WINDS WILL REMAIN LOCALLY GUSTY THROUGH EARLY MORNING...BUT WILL STAY WELL BELOW ADVISORY CRITERIA. AS A RESULT...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 9:30 AM PST, 6 hours 16 minutes earlier.
Area forecast discussion, Feb 27, 9:30 AM PST, 6 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HANFORD CA 930 AM PST MON FEB 27 2006 .SHORT TERM...UPPER LOW OFFSHORE CONTINUES TO SPREAD A GOOD PLUME OF MOISTURE ACROSS CALIFORNIA. BEST RAINFALL AT THIS TIME REMAINS NORTH OF OUR AREA...THOUGH SOME OF THE HEAVIER RAIN IS CLIPPING NORTHWEST MERCED COUNTY. THIS AREA IS EXPECTED TO SPREAD STEADILY SOUTH AND EAST TODAY AS THE UPPER LOW DROPS SOUTHEAST. THE RAINY FORECAST FOR TODAY AND TONIGHT LOOKS ON TRACK...WITH POSSIBLE FLOODING IN THE DESERTS...FOOTHILLS AND MOUNTAINS BELOW 8000 FEET...ALONG WITH HEAVY SNOW ABOVE 8000. THE CURRENT WSW AND FFA PRODUCTS WILL REMAIN IN EFFECT. LATEST MODELS CONTINUE THEIR TREND TOWARD A LESS SIGNIFICANT SURFACE PRESSURE GRADIENT...SUGGESTING BREEZY SOUTHEAST WINDS SHOULD STAY BELOW WIND ADVISORY CONDITIONS AT MOST LOCATIONS. DO NOT EXPECT THE NEED FOR A WIND ADVISORY AT THIS TIME. THE EXPECTED WARMER AND RELATIVELY DRY CONDITIONS IN THE SOUTH END OF THE VALLEY DUE TO DOWNSLOPE WINDS LOOKS TO BE PANNING OUT...AS BFL HAS SEEN SOME LOCALLY STRONG SOUTHEAST WINDS AND HAS A CURRENT TEMPERATURE OF 67 DEGREES AND A DEWPOINT OF 29. NO UPDATE IS PLANNED FOR THIS AFTERNOON/S FORECAST. PREVIOUS DISCUSSION... WV SATELLITE IMAGES INDICATING A LARGE PLUME OF MOISTURE JUST BEGINNING TO ARRIVE INTO CALIFORNIA EARLY THIS MORNING. NOAA-15 AMSU PRECIPITABLE H2O AMOUNTS ASSOCIATED WITH THIS PLUME RANGE FROM 1.0-1.5 INCHES...HOWEVER, UPSTREAM IN THE SOUTHWEST FLOW, VALUES ARE EVEN MORE IMPRESSIVE IN THE 1.5-2.0 INCH RANGE. THIS PW MAX WILL BE ADVECTING INTO THE REGION TODAY, AND THE MAIN LIFT BESIDES OROGRAPHICS WILL BE PROVIDED BY A CONTINUED STRONG WARM AIR ADVECTION PATTERN. LIKELY TO CATEGORICAL POPS LOOK TO BE ON TRACK FOR THE ENTIRE CWA TODAY...BUT I HAVE MADE A MINOR TWEAK OVER THE SOUTHERN SJV. CUT BACK POPS TO AROUND 50 PERCENT IN THE BAKERSFIELD AREA DUE TO STRONG DOWNSLOPING EXPECTED TODAY. ALSO ROLLED BACK QPFS AND BUMPED UP TEMPS OVER THE AREA. THINKING IS THAT WITH SUCH STRONG DOWNSLOPING SOUTHEAST WINDS...THE LOWEST LEVELS OF THE ATMOSPHERE WILL REMAIN RELATIVELY DRY AND WARM. WILL BE INTERESTING TO SEE HOW THIS PANS OUT. SNOW LEVELS WILL REMAIN VERY HIGH TODAY...AROUND 8000 FEET OR HIGHER...WITH GFS FORECAST WET BULB ZERO HEIGHTS JUST BELOW 700MB. EXPECTING THESE TO FALL DRAMATICALLY TUESDAY MORNING TO AROUND 3.5K-4K FEET AS THE TROUGH AXIS MOVES ASHORE. IN THE WINDS DEPARTMENT...WELL SEE GUSTY SOUTHEAST WINDS DEVELOP OVER THE SJV TODAY BUT FORECAST PRESSURE GRADIENTS ARENT QUITE AS IMPRESSIVE AS WITH EARLIER MODEL RUNS. SCK-BFL GRADIENTS ARE STILL EXPECTED TO MAX OUT CLOSE TO 9MB ACCORDING TO THE GFS. WILL LIKELY SEE THE STRONGEST WINDS AT OPPOSITE ENDS OF THE SJ VALLEY, WITH SOMEWHAT LESSER WIND SPEEDS EXPECTED IN THE MIDDLE, FROM AROUND KFAT TO KHJO. STRONGER WINDS WILL BE REALIZED IN THE SIERRA, KERN COUNTY MOUNTAINS, AND THE FOOTHILLS... AND WELL HAVE TO WATCH FOR POSSIBLE ADVISORY CRITERIA BEING MET. THIS WILL BE A HEAVY RAINFALL EVENT FOR MOST LOCATIONS TODAY AND TONIGHT. RAINFALL AMOUNTS WILL LIKELY VARY FROM 0.50 TO 1.50 IN THE SJ VALLEY AND KERN DESERT...3 TO 5 INCHES IN THE FOOTHILLS AND KERN MOUNTAINS...AND LOCALIZED AMOUNTS TO 6 INCHES IN THE SIERRA NEVADA BELOW 8K FEET. OBVIOUSLY, THE FLOOD WATCH STILL LOOKS TO BE ON TRACK. THE WINTER STORM WARNING ALSO LOOKS FINE FOR LOCATIONS ABOVE 8000 FEET IN THE SIERRA. CURRENTLY EXPECTING 3 TO 5 FEET OF SNOW UP THERE WITH LOCALLY HIGHER AMOUNTS THROUGH TUESDAY MORNING. NOT QUITE AS MUCH AS EARLIER PREDICTED...BUT STILL HEAVY SNOW CRITERIA. RAIN AND SNOW WILL TAPER TO SHOWERS TOMORROW. AS THE TROUGH PASSES TUESDAY...COLD AIR ALOFT WILL PROVIDE UNSTABLE CONDITIONS ACROSS THE SJV AND FOOTHILLS. WITH THIS IN MIND, HAVE INTRODUCED A SLIGHT CHANCE OF T-STORMS TUESDAY. SEVERE WX ISNT EXPECTED AS PROGGED CAPE VALUES ARE RATHER UNIMPRESSIVE AND DEEP LAYER SHEAR WILL HAVE DIMINISHED BY THE TIME CONVECTION FIRES UP. WELL SEE A BREAK IN ALL THE ACTION WEDNESDAY AS THE AREA WILL BE BETWEEN STORM SYSTEMS. .LONG TERM...FOR WEDNESDAY NIGHT THROUGH SUNDAY...MEDIUM RANGE MODELS IN GOOD AGREEMENT OVER THE PACIFIC. A COLDER PACIFIC STORM WILL AFFECT THE REGION DURING THE FIRST HALF OF THE EXTENDED PERIOD. THE THREAT OF PRECIPITATION COULD START AS EARLY AS WEDNESDAY NIGHT AS AN INITIAL FRONT MOVES INTO CENTRAL CALIFORNIA. GFS SHOWS COLDER AIR ARRIVING BEHIND A SECOND FRONT THURSDAY NIGHT. UPPER LEVEL SUPPORT WILL CONTINUE FROM THURSDAY NIGHT INTO FRIDAY EVENING AS SHORT WAVE ENERGY MOVES THROUGH THE UPPER LOW. SHORT WAVE RIDGING SHOULD PROVIDE DRY WEATHER ON SATURDAY. PROGS SHOW ANOTHER UPPER TROF MOVING OFFSHORE SUNDAY RESULTING IN AN INCREASING THREAT OF PRECIPITATION LATE SUNDAY. && .AVIATION...VFR 4000-6000 FOOT CEILINGS AND WIDESPREAD RAIN...AND IFR CONDITIONS OVER THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS DUE TO LOW CEILINGS AND POOR VISIBILITY IN RAIN. LOCAL MVFR DUE TO REDUCED VISIBILITY AND LOWER CEILINGS IN RAIN IN THE CENTRAL/SOUTHERN SAN JOAQUIN VALLEY. FOR MORE SPECIFIC INFORMATION...PLEASE REFER TO TAFS FOR KMCE...KFAT AND KBFL. && .HNX WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING FOR THE SOUTHERN SIERRA ABOVE 8000 FEET THIS MORNING THROUGH TUESDAY MORNING NORTH OF KERN COUNTY... ...FLOOD WATCH FOR THE SIERRA FOOTHILLS...SIERRA NEVADA BELOW 8000 FEET...AND THE KERN COUNTY MOUNTAINS AND DESERT THROUGH LATE MONDAY NIGHT... && WWW.WEATHER.GOV/HANFORD /USE ALL LOWER CASE/ MYERS/MV
Hazardous weather outlook, Feb 27, 5:00 AM PST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 500 AM PST MON FEB 27 2006 CAZ089>092-281300- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 500 AM PST MON FEB 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY. AFTER TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR NATIONAL WEATHER SERVICE OFFICE. CAZ093>095-098-099-281300- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-TULARE COUNTY FOOTHILLS- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 500 AM PST MON FEB 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SIERRA NEVADA FOOTHILLS...AND THE KERN COUNTY MOUNTAINS AND DESERT. .DAY ONE...TODAY A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. PLEASE REFER TO THE LATEST FLOOD WATCH STATEMENT /WGUS66 KHNX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR NATIONAL WEATHER SERVICE OFFICE. CAZ096-097-281300- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-TULARE COUNTY MOUNTAINS- 500 AM PST MON FEB 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON...AND THE TULARE COUNTY MOUNTAINS. .DAY ONE...TODAY A WINTER STORM WARNING IS IN EFFECT FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO THE KERN COUNTY LINE FROM 8 AM TO 10 AM PST TUESDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /WWUS46 KHNX...SFOWSWHNX/ FOR FURTHER DETAILS. A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. PLEASE REFER TO THE LATEST FLOOD WATCH STATEMENT /WGUS66 KHNX...SFOFFAHNX/ FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WINTER STORM WARNING WILL REMAIN IN EFFECT UNTIL 10 AM PST TUESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR NATIONAL WEATHER SERVICE OFFICE. TLM
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 12:07 PM PST | Blowing Dust Advisory | HNX | 4 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.